# SDR 2018F00062

- Difficulty date: December 10, 2017
- Submitted: December 29, 2017
- Operation: General aviation
- Aircraft: N711SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30642
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: MX689968
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

LOST OF HYDRAULIC SYSTEM "B" INFLIGHT. POP OUT CIRCUIT BREAKERS ENGINE 2 PUMP DEPRESS VALVE 1 AND SYST "B" STANDBY RUDDER. (QRF RETURN TO AIRPORT). CORRECTIVE ACTION:HAS BEEN CHANGED EDP SYST "B" ENGINE 2 AND CHANGED FILTER SYSTEM B.
